Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/130216


Title: Zeta functions for two-dimensional shifts of finite type
Authors: 班榮超
Ban, Jung-Chao
Hu, Wen-Guei
Lin, Song-Sun
Lin, Yin-Heng
Contributors: 應數系
Date: 2013-01
Issue Date: 2020-06-22 13:46:01 (UTC+8)
Abstract: This work is concerned with zeta functions of two-dimensional shifts of finite type. A two-dimensional zeta function ζ0(s), which generalizes the Artin-Mazur zeta function, was given by Lind for ℤ2-action φ. In this paper, the nth-order zeta function ζn of φ on ℤn×8, n ≥ 1, is studied first. The trace operator Tn, which is the transition matrix for x-periodic patterns with period n and height 2, is rotationally symmetric. The rotational symmetry of Tninduces the reduced trace operator τn and ζn= (det(I - snτn))-1. The zeta function ζ = Π ∞n=1(det(I - s nτn))-1 in the x-direction is now a reciprocal of an infinite product of polynomials. The zeta function can be presented in the y-direction and in the coordinates of any unimodular transformation in GL2(ℤ). Therefore, there exists a family of zeta functions that are meromorphic extensions of the same analytic function ζ0(s). The natural boundary of zeta functions is studied. The Taylor series for these zeta functions at the origin are equal with integer coefficients, yielding a family of identities, which are of interest in number theory. The method applies to thermodynamic zeta functions for the Ising model with finite range interactions. © 2012 by the American Mathematical Society. All rights reserved.
Relation: Memoir of the American Mathematical Society, Vol.221, pp.1-79
Data Type: article
DOI 連結: http://dx.doi.org/10.1090/S0065-9266-2012-00653-8
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
132.pdf622KbAdobe PDF28View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing